# SDR DALA2022010400071

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,860 hours, 8,102 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3317 -ATO- #1 ENGINE STALLED WHILE PUSHING UP THROTTLES FOR TAKEOFF. STALL WAS CONFIRMED ON GAS PATH ADVISORY REPORT. HIGH POWER STALL @ 1.5 EPR W/NOTICEABLE DROP IN P3. MAINTENANCE CONFIRMED METAL IN THE TAIL PIPE. CORRECTIVE ACTION: REMOVED AND REPLACED NBR 1 ENGINE. (8135644)
